Dr Alexander Mason

  • Honorary Research Fellow (School of Mathematics & Statistics)

Publications

List by: Type | Date

Jump to: 2009 | 2008 | 2006 | 2005 | 2003 | 2001
Number of items: 9.

2009

Mason, A. W. and Schweizer, A. (2009) Nonrational Genus Zero Function Fields and the Bruhat-Tits Tree. Communications in Algebra, 37(12), pp. 4241-4258. (doi:10.1080/00927870902828926)

2008

Mason, A., Premet, A., Sury, B. and Zalesskii, P.A. (2008) The congruence kernel of an arithmetic lattice in a rank one algebraic group over a local field. Journal für die reine und angewandte Mathematik (Crelles Journal), 623, pp. 43-72. (doi:10.1515/CRELLE.2008.072)

2006

Mason, A. and Schweizer, A. (2006) Non-standard automorphisms and non-congruence subgroups of SL2 over Dedekind domains contained in function fields. Journal of Pure and Applied Algebra, 205, pp. 189-209. (doi:10.1016/j.jaa.2005.06.018)

2005

Mason, A.W. and Schweizer, A. (2005) The minimum index of a non-congruence subgroup of SL2 over an arithmetic domain. II: The rank zero cases. Journal of the London Mathematical Society: Second Series, 71, pp. 53-68. (doi:10.1112/S0024610704006027)

2003

Mason, A. (2003) On non-congruence subgroups of the analogue of the modular group in characteristic p. Ramanujan Journal, 7, pp. 141-144.

Mason, A. (2003) The generalization of Nagao's theorem to other subrings of the rational function field. Communications in Algebra, 31, pp. 5199-5242. (doi:10.1081/AGB-120023951)

Mason, A. and Schweizer, A. (2003) The minimum index of a non-congruence subgroup of SL2 over an arithmetic domain. Israel Journal of Mathematics, 133, pp. 29-44.

2001

Mason, A. (2001) Serre's generalization of Nagao's theorem: an elementary approach. Transactions of the American Mathematical Society, 353(2), pp. 749-767. (doi:10.1090/S0002-9947-00-02707-0)

Mason, A. (2001) Stabilizers of edges in general linear groups acting on trees. Journal of Group Theory, 4, pp. 97-108.

This list was generated on Tue Nov 19 15:47:53 2019 GMT.
Jump to: Articles
Number of items: 9.

Articles

Mason, A. W. and Schweizer, A. (2009) Nonrational Genus Zero Function Fields and the Bruhat-Tits Tree. Communications in Algebra, 37(12), pp. 4241-4258. (doi:10.1080/00927870902828926)

Mason, A., Premet, A., Sury, B. and Zalesskii, P.A. (2008) The congruence kernel of an arithmetic lattice in a rank one algebraic group over a local field. Journal für die reine und angewandte Mathematik (Crelles Journal), 623, pp. 43-72. (doi:10.1515/CRELLE.2008.072)

Mason, A. and Schweizer, A. (2006) Non-standard automorphisms and non-congruence subgroups of SL2 over Dedekind domains contained in function fields. Journal of Pure and Applied Algebra, 205, pp. 189-209. (doi:10.1016/j.jaa.2005.06.018)

Mason, A.W. and Schweizer, A. (2005) The minimum index of a non-congruence subgroup of SL2 over an arithmetic domain. II: The rank zero cases. Journal of the London Mathematical Society: Second Series, 71, pp. 53-68. (doi:10.1112/S0024610704006027)

Mason, A. (2003) On non-congruence subgroups of the analogue of the modular group in characteristic p. Ramanujan Journal, 7, pp. 141-144.

Mason, A. (2003) The generalization of Nagao's theorem to other subrings of the rational function field. Communications in Algebra, 31, pp. 5199-5242. (doi:10.1081/AGB-120023951)

Mason, A. and Schweizer, A. (2003) The minimum index of a non-congruence subgroup of SL2 over an arithmetic domain. Israel Journal of Mathematics, 133, pp. 29-44.

Mason, A. (2001) Serre's generalization of Nagao's theorem: an elementary approach. Transactions of the American Mathematical Society, 353(2), pp. 749-767. (doi:10.1090/S0002-9947-00-02707-0)

Mason, A. (2001) Stabilizers of edges in general linear groups acting on trees. Journal of Group Theory, 4, pp. 97-108.

This list was generated on Tue Nov 19 15:47:53 2019 GMT.